# SDR DALA2018101906171

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0790398) DURING INSPECTION FOUND CORROSION ON BEAM STATION = 986 BTW RBL 54 TO LBL 54 AT CABIN PAX. CORROSION ON BEAM STA = 986 BTW RBL 54 TO LBL 54 AT CABIN PAX. FLOOR STRUCTURE BEAM AT STATION 986.5 (PASSENGER COMPARTMENT) WAS REPAIRED PER ETI-37-18-524 REV. 1 AND ER/A 572468-14.
